MathSciNet Relay Station
MathSciNet bibliographic data
MR632064 (58 #30236) 46G20 (46A99)
Bierstedt, Klaus-Dieter; Meise, Reinhold Nuclearity and the Schwartz property in the theory of holomorphic functions on metrizable locally convex spaces. Infinite dimensional holomorphy and applications (Proc. Internat. Sympos., Univ. Estadual de Campinas, S ao Paulo, 1975), pp. 93–129. North-Holland Math. Studies, Vol. 12, Notas de Mat., No. 54, North-Holland, Amsterdam, 1977.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement